Home > Kategorie > Jama Network: Myocarditis Following Immunization With mRNA COVID-19 Vaccines in Members of the US Military

Jama Network: Myocarditis Following Immunization With mRNA COVID-19 Vaccines in Members of the US Military

 Question  Should myocarditis be considered a potential adverse event following immunization with messenger RNA (mRNA) COVID-19 vaccines?

Findings  In this case series of 23 male patients, including 22 previously healthy military members, myocarditis was identified within 4 days of receipt of a COVID-19 vaccine. For most patients (n = 20), the diagnosis was made after the second dose of mRNA COVID-19 vaccine; these episodes occurred against the backdrop of 2.8 million doses of mRNA COVID-19 vaccines administered.

Meaning  Vigilance for rare adverse events, including myocarditis, after COVID-19 vaccination is warranted but should not diminish overall confidence in vaccination during the current pandemic. more…

Categories: Kategorie
  1. No comments yet.
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: